# SDR QMLA2015081215070

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N730CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6967
- Aircraft time: 566 hours, 2,343 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Stud
- Part number: 365A13301920
- Condition: Sheared
- Location: Vertical Stab
- Part time: 566 hours, 2,343 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF THE LT VERTICAL STABILIZER SEPARATED FROM THE ACFT, THE PIC WAS UNAWARE OF THE ISSUE UNTIL THE COMMUNICATIONS CENTER NOTIFIED HIM BY RADIO.  NO EFFECT WAS FELT DURING THE REST OF THE FLIGHT.  THE ACFT LANDED SAFELY & DURING A POST FLIGHT INSPECTION THE STUDS ATTACHING THE STABILIZER WERE FOUND SHEARED.
